# SDR CALA2024053101650

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 75,478 hours, 32,427 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: AD321431
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EPSU BATTERY AFT L FAILS OPERATIONAL CHECK. REF TO PEMCO NR 15402.0026 REMOVED AND REPLACED EPSU BATTERY AT 13WL IAW A319 AMM 33-51-38- 000-002-A AND A319 AMM 33-51-38-400-002-A. OPERATIONAL TEST GOOD IAW A319 AMM 33-51-00-710-001-A
